The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 25, Number 1 (1954), 139-145.
On Lehmann's Two-Sample Test
This paper considers some properties of a two-sample test, suggested by Lehmann , against general alternatives. Alternative expressions are given for the test statistic; a general formula for the variance is derived and evaluated for the null case; the expectation is obtained in certain nonnull cases; and the exact distributions in the null case are tabulated for some small samples.
Ann. Math. Statist., Volume 25, Number 1 (1954), 139-145.
First available in Project Euclid: 28 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sundrum, R. M. On Lehmann's Two-Sample Test. Ann. Math. Statist. 25 (1954), no. 1, 139--145. doi:10.1214/aoms/1177728853. https://projecteuclid.org/euclid.aoms/1177728853